# SDR DALA2021112907338

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 81,456 hours, 26,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 AFT LEFT DOOR (CAPT SIDE REAR) LOOSE LANYARD ON BOTTOM. CORRECTIVE ACTION: SECURED LANYARD. (8109773)
